advertisement
Question
Posted by: Delene | 2010/07/22

Leaking Mitral Valve


I suffer from a leaking Mitral valve and use Cozaar, a Beta blocker and Potassium for it. Will it be safe to use Dr Vogel''''s alkaline powder? Would there be any negative interaction with my chronic meds I''''m taking?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Delen
Rather not with your potassium that you are taking. It may cause electrolyte imbalances that can cause heart arrythmias.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/22

Hallo Delen
Rather not with your potassium that you are taking. It may cause electrolyte imbalances that can cause heart arrythmias.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement